# SDR DXTA2009041303593

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 8,276 hours, 5,031 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 73838433
- Part serial: 9806109
- Condition: Leaking
- Location: Acm
- Part time: 1,165 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE/ODOR FROM COCKPIT PAC IN FLIGHT. SHUT PAC OFF IAW CHECKLIST.  REMOVED & REPLACED COCKPIT ECU, ACM, OPERATIONAL CHECKS GOOD IAW MM 21-51-00.
